# SDR DJFA2006259

- Difficulty date: June 11, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N735TA
- Make and model: Beech 400A
- Aircraft serial: RK274
- Aircraft time: 5,156 hours, 4,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,156 hours, 4,330 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER BRACKET INSPECTION AS PART OF THE (A) LEVEL INSPECTION BOTH THE LT AND RT IB HORIZONTAL STABILIZER ROLLER BRACKET RIB STRUCTURES WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.  TO FACILITATE MAINTENANCE THE HORIZONTAL STABILIZER WAS REMOVED FROM THE AIRCRAFT.  THE LT AND RT HORIZONTAL STABILIZER RIBS WERE REPLACED IAW THE SRM.  THE HORIZONTAL STABILIZER WAS REINSTALLED AND OPERATIONAL CHECKS OF THE STABILIZER WERE PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
